# SDR 2006FA0000914

- Difficulty date: August 21, 2006
- Submitted: September 18, 2006
- Operation: General aviation
- Aircraft: N234CW
- Make and model: Beech F90
- Aircraft serial: LA236
- Engine: Pwa PT6A135
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transfer Tube
- Part number: 3035890
- Condition: Chafed
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT NOTICED TORQUE METER WAS UNSTABLE, CHECKED OIL PRESSURE AND SAW IT DROPPING.  REDUCED POWER TO IDLE OIL PRESSURE WAS IN YELLOW RANGE.  SHUTDOWN ENGINE AND LANDED.  REMOVED FRONT COWLING AND FOUND INLET DEICE TUBE HAD RUBBED A HOLE IN THE OIL PRESSURE TRANSFER TUBE RT SIDE ON ENGINE.  CHECKED CHIP DETECTOR CHECKED OK.  CHECKED OIL FILTER CHECKED OK.  REMOVED AND REPLACED TUBE AND RELOCATED DEICE TUBE.  SERVICED OIL SYSTEM AND GROUND RUN RECHECKED CHIP DETECTOR AND FILTER CHECKED OK.  RECOMMEND THAT BEFORE FRONT TOP COWLING IS INSTALLED THAT DEICE TUBES BE CHECKED FOR CLEARANCE AT OTHER ITEMS IN COWLING.  (K)
